# SDR 0104319750

- Difficulty date: September 7, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- Aircraft time: 74,530 hours, 69,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON IN CMH A CRACK WAS NOTED IN THE APB VENTRAL DOOR JAMB PAN.  THE CRACK WAS LOCATED 52.25 INCHES FROM THE FLOOR LINE ON THE LT BY THE ROLLER ASSEMBLY.  REPAIRED PER 97-185133.
